# SDR CALA2025040403521

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 92,425 hours, 11,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND 3 POWER SUPPLY AT POSITION DOOR 4R AFT, DOOR 4L FWD & DOOR 3L CENTER INOPERATIVES. POWER SUPPLY REPLACED IAW TASK 33-51-06-960-803.
